# SDR AALA201704179001

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 45,630 hours, 27,363 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 3307
- Condition: Leaking
- Location: Nr 2
- Part time: 49,175 hours, 25,093 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 4000 FT,  WITH FLAPS UP, STRONG METALLIC ODOR WAS DETECTED IN REAR OF CABIN. FOUND THE NR 2 ENGINE INTEGRATED DRIVE GENERATOR LEAKING OIL. REMOVED AND REPLACED THE NR 2 IDG.
